# SDR GTIA20130412639

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 8,916 hours, 4,142 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 9028A000401
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PRIMARY FLIGHT CONTROL SYS MALFUNCTION.  FLAPS ZERO.  WING TIP BRAKES LOCKED. SHOWS RT WING APPU "30CV" AT FAULT.  R & R APPU IAW MM.  PERFORMED OPS TEST OF FLAP SYS, TEST OK, ACFT OK FOR SERVICE.
